Universidad Complutense de Madrid
E-Prints Complutense

Aggregation of fuzzy opinions in a non-homogeneous group

Impacto

Downloads

Downloads per month over past year



Montero, Javier (1988) Aggregation of fuzzy opinions in a non-homogeneous group. Fuzzy Sets and Systems, 25 (1). pp. 15-20. ISSN 0165-0114

[img] PDF
Restringido a Repository staff only

1MB

Official URL: http://www.sciencedirect.com/science/article/pii/0165011488900954



Abstract

An axiomatic treatment of an aggregation problem when the aggregated group is defined as a fuzzy group, was proposed by the author in a previous paper. In the present paper, the fuzzy majority rule is characterized and an impossibility theorem for pure mixed rules is obtained. Moreover, existence of absolutely decisive groups is studied.


Item Type:Article
Uncontrolled Keywords:Aggregation operations; Decisiveness; Fuzzy groups
Subjects:Sciences > Mathematics > Operations research
ID Code:29898
Deposited On:05 May 2015 09:16
Last Modified:18 Apr 2016 17:12

Origin of downloads

Repository Staff Only: item control page